I used to be on a high dose of methadone many years ago, I now am on only 60 mgs a day and many days I only take 50mgs. I am also on Wellbutrin XR, and yesterday I just started Adderall, 5mg 3XDaily I had really hoped it would help pull me out of the very deep depression I've been in for years now. My depression is so bad I'm on SS Disability for it. Yesterday when I took the drug, I can't really describe how I felt, but TODAY when I took it, I started to feel NOT good like I had hoped, but more jittery and it didn't even help with concentrating. If anyone knows whether or not taking Adderall with Methadone is harmful I would appreciate any feedback.
As far as I am aware there are no contraindications for methadone and adderal...... but the jittery and non-focused part may well be getting used to the amphetamine dose...could take a couple days to become acclimated......And then again you are basically taking a downer (methadone) with speed (adderal) - - so there could be adjustments to doses made...... I would suggest that you post this question on the Addiction Expert Forum and get an MD's opinion........You have been depressed for too long .......
yeah like he said. Adderall is pure amphetamines. So your basically speedballing (taking a downer, technically heroin but methadone counts. And an upper technically cocaine, but adderal counts) which is going to do nothing but make your methadone not work as well. and make sure you give that adderal script to your clinic because they will test for it.
I have been prescribed Adderall, methadone, Xanax, and hydrocodone. Need to know if it is ok to take all of these at same time. My Adderall is 20mg. methadone 5mg, Xanax 1.0mg and hydrocodone 10mg. Really need answers as to if it is okay to take all these at same time. Please help me out quick as possible? THANKS Nana94fordlighting
I'm kinda amazed here because you are asking about the same damned question as I am! I'm sorry that I don't have answers for you but I'd like to keep up w/you so that any info I get, I'll pass on to you and I'd appreciate it if you do the same if that's cool w/you.
I'm 45, F, 110, 5'6....I'm not pimpin' myself here, haha...I just know that personal stats like that matter when it comes to dosing ANYTHING. Not being all creepy, I swear.....
So, I've got this chronic pain condition called RSD. In short, my nervous system is all wigged out. Ex...an old injury flares up and my pain signals don't go to the injury site, they go ALL over my ENTIRE body! Every day is like a birthday from HELL! I never know if I'm gona be functional or curled up in bed all day, then grind my teeth out pushing thru the demands of a 12 yr old from 4pm to bedtime. I'm currently Rx's 10 mg Norco @ 4x a day. Here in Indy that's the max for my primary MD and even THAT'S about to change. Seems those pain contracts and random **** testing and pill counting that has caused me to avoid pain mgmt like the plague. Being dealt the devils hand in acquiring this semi-quasi rare condition is bad enough....but being treated like a junkie felon just to tolerate daily life, especially when I've NEVER had even ONE red flag...no misuse....that they know about. Eesh!
That said....My condition is out running my pain mgmt regimen. Clearly it's just tolerance; I'm just a sarcastic smartass by nature.
Here's my gig......Norco 10mgs 4x day (yes I run out too early) But since I can't seem to run out of this PAIN, EVER, I've sought extra help via a pal. He's given me 70mgs liquid methadone. I took 10mgs of it this am. I waited a few hours and after reading these threads OBSESSIVELY, I finally took only a half (5mg) Norco. Then I'm like totally about asleep standing up. Finally, (after more reading) I split one of my Adderall 30mgs....A few hours later my jitters are all over the place so I added .5 xanax. I feel okay....but psychosematically, more like a chemical waste dump. Yeah, I know my doses are low and all BUT the methadone is legit and Rx'd for me. It's just that the methadone scares the **** outta me. As long as I'm hyper-focused on going up like a hot dumpster fire, it's not doing my pain any good anyway. So....I've just gotta know how....IF IT'S EVEN POSSIBLE.....to use this cocktail SAFELY and just to render me useful and upright, rather than fetal curled and whiney. Because I think we ALL know what happens then....something that I consider damned near comparable to death.....major depression. I went thru it follows a personal loss from which I just couldn't rebound.....it's not easy still but I'm not in MDD. Just a **** ton of pain, with the chronic fatigue associated with the RSD and then, of course, I get a nice little PTSD diagnosis due to the actual CAUSE of my disorder...enter Xanax. So, we're pharmaceutically parallel my friend. So PLEASE....I don't use threads like this for communication because I thought they were all outdated. I was ELATED to see your post was recent!
okay, okay....I'm a writer so brevity isn't my strong suit. I just wanted to give the deats...(okay, validated or qualify myself here. Whatever fits.) Simply because I'm totally hoping you won't blank me and inform me of anything you've learned or experienced since your posting. I'll gladly do the same for you. Okay.....so what now. I'm gonna be SHOCKED if this actually posts because I'm not sure what to do next.
I suppose I'ma need a name here so I'll go back to a former moniker.
Thanks in advance for any help and I do hope you are finding the answers you need since you've been at this longer than me. I've worried the HELL outta myself after only one day....(since I added the methadone which, btw, I was only planning to use to potentiate the piddly amount of hydros I have left to TRY to get to my refill date on the 17th.
Ok....I'm done. Take care.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.